1.Pałasiński M.
Rešenie niekotorych al'gorytmičeskich problem dla grupp klassa K(2)1/4 (Russian)
Issue 25 (1985), pp. 7-18
Article (PDF 914K)
2.Czaja K.
On certain theorem on branched coverings of the linear variety
Issue 25 (1985), pp. 19-22
Article (PDF 205K)
3.Czaja K.
Almost-algebraic sets
Issue 25 (1985), pp. 23-29
Article (PDF 457K)
4.Woźniak M.
The Navier-Stokes type equations
Issue 25 (1985), pp. 31-46
Article (PDF 901K)
5.Nowotarska M.
Remark on the Chaplygin method for a system of first order partial differential-functional equations
Issue 25 (1985), pp. 47-52
Article (PDF 293K)
6.Bugiel P.
On the exactness of a class of endomorphisms of the real line
Issue 25 (1985), pp. 53-65
Article (PDF 803K)
7.Pałasiński M.
Solution of the word and conjugacy problem for finitely presented groups with nonuniform measure of overlap of defining words. (Russian)
Issue 25 (1985), pp. 67-94
Article (PDF 1783K)
8.Siciak J.
Highly noncontinuable functions on polynomially convex sets
Issue 25 (1985), pp. 95-107
Article (PDF 680K)
9.Mlak W.
Continuity properties of conditionally positive definite functions on linear spaces
Issue 25 (1985), pp. 109-113
Article (PDF 335K)
10.Cegrell U.
Thin sets in Cn
Issue 25 (1985), pp. 115-120
Article (PDF 291K)
11.Giuntini S.
A remark on modified Euler's method for differential equations in Banach spaces
Issue 25 (1985), pp. 121-125
Article (PDF 313K)
12.Jarnicki M.
A note on harmonic envelopes of holomorphy
Issue 25 (1985), pp. 127-131
Article (PDF 242K)
13.Jarnicki M.
Holomorphic continuation with restricted growth
Issue 25 (1985), pp. 133-143
Article (PDF 641K)
14.Mazet P., Jarnicki M.
A note on holomorphic continuation with restricted growth
Issue 25 (1985), pp. 145-147
Article (PDF 161K)
15.Nguyen Dinh Hoa
Differential stability in parametrized nonlinear programming
Issue 25 (1985), pp. 149-164
Article (PDF 925K)
16.Nguyen Dinh Hoa
Tangent cones and differential stability of parametrized nonconvex programming
Issue 25 (1985), pp. 165-181
Article (PDF 1030K)
17.Denkowska Z., Wachta K., Stasica J.
Stratification des ensembles sous-analytiques avec les propriétés (A) et (B) de Whitney.
Issue 25 (1985), pp. 183-188
Article (PDF 428K)
18.Jabłoński M., Kowalski Z.S., Malczak J.
The rate of convergence of iterates of the Frobenius-Perron operator for Lasota-Yorke transformations
Issue 25 (1985), pp. 189-193
Article (PDF 216K)
19.Jabłoński M., Malczak J.
The central limit theorem for transformations on the real line
Issue 25 (1985), pp. 195-201
Article (PDF 308K)
20.Jabłoński M., Malczak J.
The rate of convergence of iterates of the Frobenius-Perron operator for transformations on the real line
Issue 25 (1985), pp. 203-208
Article (PDF 262K)
21.Kowalski Z.
The properties of the Runge-Kutta method
Issue 25 (1985), pp. 209-213
Article (PDF 209K)
22.Kowalski Z.
A difference method for a nonlinear elliptic equation with mixed derivatives
Issue 25 (1985), pp. 215-236
Article (PDF 1019K)
23.Kowalski Z.
Systems of difference inequalities of the elliptic type
Issue 25 (1985), pp. 237-268
Article (PDF 1540K)
24.Przybycin J.
Spectral properties of the certain differential operators of the second and fourth order
Issue 25 (1985), pp. 269-276
Article (PDF 457K)
25.Dawidowicz A.L.
On invariant measures supported on the compact sets
Issue 25 (1985), pp. 277-283
Article (PDF 272K)
26.Kłapyta J.
Some properties of generalized systems
Issue 25 (1985), pp. 285-292
Article (PDF 458K)
27.Piórek J.
On the generic chaos in dynamical systems
Issue 25 (1985), pp. 293-298
Article (PDF 309K)
28.Hajto Z.
On the equivalence of Whitney (a)-regularity and (a s)-regularity
Issue 25 (1985), pp. 299-303
Article (PDF 258K)

 Comments: Back to the HomepageBack to the Homepage